Continuous-State Branching Processes and Self-Similarity

Andreas E Kyprianou, Juan-Carlos Pardo

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper we study the α-stable continuous-state branching processes (for α ∈ (1, 2]) and the α-stable continuous-state branching processes conditioned never to become extinct in the light of positive self-similarity. Understanding the interaction of the Lamperti transformation for continuous-state branching processes and the Lamperti transformation for positive, self-similar Markov processes gives access to a number of explicit results concerning the paths of α-stable continuous-state branching processes and α-stable continuous-state branching processes conditioned never to become extinct.
Original languageEnglish
Pages (from-to)1140-1160
Number of pages21
JournalJournal of Applied Probability
Volume45
Issue number4
DOIs
Publication statusPublished - Dec 2008

Fingerprint

Continuous-state Branching Process
Self-similarity
Self-similar Processes
Markov Process
Path
Interaction

Cite this

Continuous-State Branching Processes and Self-Similarity. / Kyprianou, Andreas E; Pardo, Juan-Carlos.

In: Journal of Applied Probability, Vol. 45, No. 4, 12.2008, p. 1140-1160.

Research output: Contribution to journalArticle

@article{07e93f9c402747a0bd88ba481b2cf116,
title = "Continuous-State Branching Processes and Self-Similarity",
abstract = "In this paper we study the α-stable continuous-state branching processes (for α ∈ (1, 2]) and the α-stable continuous-state branching processes conditioned never to become extinct in the light of positive self-similarity. Understanding the interaction of the Lamperti transformation for continuous-state branching processes and the Lamperti transformation for positive, self-similar Markov processes gives access to a number of explicit results concerning the paths of α-stable continuous-state branching processes and α-stable continuous-state branching processes conditioned never to become extinct.",
author = "Kyprianou, {Andreas E} and Juan-Carlos Pardo",
note = "Positive, self-similar Markov process, Lamperti representation, Stable Levy process, Conditioning to stay positive, Continuous-state branching process",
year = "2008",
month = "12",
doi = "10.1239/jap/1231340239",
language = "English",
volume = "45",
pages = "1140--1160",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "4",

}

TY - JOUR

T1 - Continuous-State Branching Processes and Self-Similarity

AU - Kyprianou, Andreas E

AU - Pardo, Juan-Carlos

N1 - Positive, self-similar Markov process, Lamperti representation, Stable Levy process, Conditioning to stay positive, Continuous-state branching process

PY - 2008/12

Y1 - 2008/12

N2 - In this paper we study the α-stable continuous-state branching processes (for α ∈ (1, 2]) and the α-stable continuous-state branching processes conditioned never to become extinct in the light of positive self-similarity. Understanding the interaction of the Lamperti transformation for continuous-state branching processes and the Lamperti transformation for positive, self-similar Markov processes gives access to a number of explicit results concerning the paths of α-stable continuous-state branching processes and α-stable continuous-state branching processes conditioned never to become extinct.

AB - In this paper we study the α-stable continuous-state branching processes (for α ∈ (1, 2]) and the α-stable continuous-state branching processes conditioned never to become extinct in the light of positive self-similarity. Understanding the interaction of the Lamperti transformation for continuous-state branching processes and the Lamperti transformation for positive, self-similar Markov processes gives access to a number of explicit results concerning the paths of α-stable continuous-state branching processes and α-stable continuous-state branching processes conditioned never to become extinct.

UR - http://www.scopus.com/inward/record.url?scp=58449089747&partnerID=8YFLogxK

UR - http://arxiv.org/abs/0712.0987

UR - http://dx.doi.org/10.1239/jap/1231340239

U2 - 10.1239/jap/1231340239

DO - 10.1239/jap/1231340239

M3 - Article

VL - 45

SP - 1140

EP - 1160

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 4

ER -